# SDR WX0A2025090532556

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 39,722 hours, 27,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA UNABLE TO ARM THE SLIDE ON R1 DOOR, LEVER WILL NOT COME DOWN FULLY / FOUND ESCAPE SLIDE GIRT FLAP TO BE NOT ADJUSTED CORRECTLY, READJUSTED GIRT FLAP. OPS CHECK GOOD. REF AMM 25-62-44-400-802-A AND AMM 52-10-00-860-001-A. A/C OK FOR SERVICE."
